# SDR ASAA2015072512590

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 32,159 hours, 9,622 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DATA LINK FULL MESSAGE ON FMC, ACFT GROUNDED.  FH PROCEDURE FOLLOWED, NORMAL OPS RESTORED.
